# SDR AU510002023

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE LANDING GEAR EXTENDED WHEN LANDING GEAR LEVER WAS SELECTED TO `OFF`.  NLG WAS NOT OVERSPED.  INVESTIGATION COULD FIND NO FAULTS WITH THE EXTENSION/RETRACTION SYSTEM.
